I've been in 225 mg of Wellbutrin for about 10 years. When I pdoc raised the Lamictal, I started getting side effect, so she said to try lowering the Wellbutrin to 150. I started lowering the dosage on Tuesday.
Now, I am getting some anxiety attacks, a little dizziness, and now and then, a tingling that runs from my hands into my arms. It lasts only a few seconds. And I just feel rather weird, that it's-all-not-real feeling that comes with anxiety.
Does anyone have experience with tapering off Wellbutrin? I would appreciate hearing what the withdrawal might be like for others. I'm kind of scared right now.
That's about the same thing I had 8 yrs. ago when I went off Wellbutrin, it sounds like he's tritrating you down to fast. 100mg is a big jump in a small amount of time. Usually they go down by 50 mg at a time. Either he needs to go in slower increments or he needs to give you some klonopin or xanax to help with the withdrawals. I would definitely call him and let him know what's going on.